Volume 10, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 10 (1992), pp. 193-203.

Preview Full PDF 363 3525 Abstract

Zhong-Hua Yang

J. Comp. Math., 10 (1992), pp. 204-208.

Preview Full PDF 378 3667 Abstract

Tian-Xiao Zhou, Min-Fu Feng & Hua-Xin Xiong

J. Comp. Math., 10 (1992), pp. 209-223.

Preview Full PDF 339 3706 Abstract

Xi-Quan Shi

J. Comp. Math., 10 (1992), pp. 224-230.

Preview Full PDF 337 3598 Abstract

I.G. Graham, Qun Lin & Rui-Feng Xie

J. Comp. Math., 10 (1992), pp. 231-244.

Preview Full PDF 356 3678 Abstract

Feng-Guang Zhao & De-Ren Wang

J. Comp. Math., 10 (1992), pp. 245-253.

Preview Full PDF 332 3590 Abstract

Guo-Liang Xu & A. Bultheel

J. Comp. Math., 10 (1992), pp. 254-262.

Preview Full PDF 333 3512 Abstract

Shu-Gong Zhang & Guo-Chen Feng

J. Comp. Math., 10 (1992), pp. 263-272.

Preview Full PDF 347 3584 Abstract

W. L. Wendland & De-Hao Yu

J. Comp. Math., 10 (1992), pp. 273-289.

Preview Full PDF 363 3633 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard